# SDR RAIA0009005

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 5,606 hours, 4,484 cycles
- Engine: Allsn AE3007A
- Engine time: 3,646 hours, 3,007 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 310140
- Condition: Failed
- Location: Left
- Part time: 3,646 hours, 3,007 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7603-STL- LEFT ENGINE ITT IS ABOVE RED LINE WITH ASSOCIATED EICAS MESSAGE.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE.
